Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

three weeks after receiving restalyne lift for my checks and

three weeks after receiving restalyne lift for my checks and the trough area, I developed a oval shaped bump under my lower right eyelid.
Can a festoon cause this?
I have 2 different answers to why this happened. Onedoctoer says it is the presence of the festoons, another doctor says he really can't say why this happened. I had surgery to remove the lump. The lump had fat and restalyne in it.
Sat, 27 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had vaccinations about 4 weeks ago for travel to XXXX, and after about 1 week i had great pain in the muscle of my right arm . I now have great difficulty in lifting my arm to do anything. I saw my gp two weeks ago and they said give it a couple of weeks and then come back. Is this serious muscle damage caused by the vaccination?

doctor1 MD

I m having bright red vaginal bleeding. I recived an iud about two weeks ago. And I had my cycle at the begining of the month. Its not omg heavy, but its not light either. I ve gone though about 4 pads today. I normally only need two in a day. I haven t had intercourse either.

doctor1 MD

Hello, I am a 34 year old female, 172cms, 88kgs and 30 weeks pregnant. Yesterday I received a mild electrical shock when removing my laptop power cable from the power outlet. I had a tingling feeling in my right hand and up my arm and into my shoulder for the evening but it feels better today. The baby was still kicking and moving around last night as normal. Should I go to the hospital to have an ultra sound to check its heart beat? Is there anything I should watch out for? Thanks.

Loading Online Doctors....